Tohoku Mathematical Journal

On the Euler summability of a class of Dirichlet series

V. F. Cowling

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 7, Number 3 (1955), 240-242.

Dates
First available in Project Euclid: 4 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178245062

Digital Object Identifier
doi:10.2748/tmj/1178245062

Mathematical Reviews number (MathSciNet)
MR0076898

Zentralblatt MATH identifier
0066.30803

Subjects
Primary: 40.0X

Citation

Cowling, V. F. On the Euler summability of a class of Dirichlet series. Tohoku Math. J. (2) 7 (1955), no. 3, 240--242. doi:10.2748/tmj/1178245062. https://projecteuclid.org/euclid.tmj/1178245062


Export citation

References

  • [1] R. P. AGNEW, Euler Transformations, Amer. Journ. Math., 66 (1944), 313-338
  • [2] G. DOETSCH, Theorie und Anwendung der Laplace-Transformation, Dover Publi cations (1943).
  • [3] K. KNOPP, Uber das Eulersche Summierungsverfahren, Math.Zeit, 15 (1922), 226 253.
  • [4] N. OBRESCHKOFF, Anwendung der Eulerschen Reihentransformation, Sitzungsberi chte der Preuszeschen Akademie der Wissenschaften, (1938), 267-302.